Calculus of Variations and Geometric Measure Theory

C. De Lellis

$2$-dimensional almost area minimizing currents

created by delellis on 12 Nov 2015
modified on 24 May 2017


Published Paper

Inserted: 12 nov 2015
Last Updated: 24 may 2017

Journal: Boll. Unione Mat. Ital.
Volume: 9
Pages: 3-67
Year: 2016

To appear in Bollettino UMI


This note is a survey on the optimal regularity theory for $2$-dimensional area minimizing surfaces and some perturbative cases in codimension higher than $1$. The survey is based on four recent joint papers with Emanuele Spadaro and Luca Spolaor.